# SDR AALA201804049023

- Difficulty date: April 1, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 32,567 hours, 11,391 cycles
- System (JASC): 5200 · Doors
- Part: Bottle
- Condition: Discharged
- Location: Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT ATTENDANT CABIN INTERCOMMUNICATION DATA SYSTEM PANEL, DOORS 4R AND 3L DISPLAY LIGHT BLINKING. MAINTENANCE SERVICED 4R AND 3L DOORS, CHECKED PANEL, AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 52-10-00.
